# SDR 20000817SH026

- Difficulty date: June 15, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N1581U
- Make and model: Cessna 207
- Aircraft serial: 20700181
- Engine: Cont IO520F
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bushing
- Condition: Worn
- Location: Throttle Shaft
- Component: Fuel Cntrl Assy, Cont
- Component part number: 629399A8
- Stage of operation: TO
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD FUEL FLOW FLUCTUATIONS AND POWER SURGES (2-4 GPH).  OCCURRED ON TAKEOFF AND WAS PROGRESSIVELY MORE NOTICEABLE AS ENGINE WARMED UP.  POSSIBLE CAUSE WAS THE BUSHINGS THAT THE THROTTLE SHAFT GOES THROUGH BEING WORN CAUSING PLAY IN THROTTLE TO MIXTURE ADJUSTMENT AND SUBSEQUENT CHANGES IN FUEL/AIR RATIO AND INDUCTION LEAKAGE THROUGH WORN BUSHINGS.  (X)
